# SDR SWAA100994

- Difficulty date: February 18, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 34,251 hours, 19,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT HORIZONTAL STABILIZER LOWER SPAR SKIN CRACKED AT STA 138.70.  REPAIRED SKIN PER SRM.
